| Model Number |
MCP-50 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Rheumatoid Arthritis (1724); Failure of Implant (1924)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
It was reported that a mcp silicone implant moved out of place.Had to re-implant new mcp-50.Patient has ra causing proximal plalanx to sublux/rotate, resulting in implant moving out of place.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event, the patient activity levels as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on the event description, the possible root cause could be linked to the patient's bone quality (presence of ra).A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description